MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PEGS; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BARD ACCESS SYSTEMS PEGS; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 000627
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history records (dhr) review showed component acceptability and traceability were confirmed through incoming inspection records for traceable components used.Product lot passed all required inspections at both end product and subassembly levels.No manufacturing issues associated to the reported event were found in the reviewed lot.A sample evaluation could not be performed as the samples were not returned.The root cause could not be determined based upon available information.It is unknown whether patient and/or procedural factors contributed to the event.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 000627 tubes, gastrointestinal (and accessories) allegedly did not present adequate durability and there was a need to exchange an external part.There was no reported patient injury.This information was received from one source.Patient age, weight, and gender were not provided.

Brand Name
PEGS
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8813846
Report Number3006260740-2019-02086
Device Sequence Number2562845
Product Code KNT
UDI-Device Identifier00801741081071
UDI-Public(01)00801741081071
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number000627
Device Catalogue Number000627
Device Lot NumberHUBX2521
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/22/2019
Patient Sequence Number1